# SDR DALA2023033002445

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 CORROSION ON LH SIDEPLATE STA.600 TO 640.AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00272: LH SIDE PLATE ON STA. 590 TO STA. 640 AT FWD CARGO COMPARTMENT WAS REPLACED PER B757- 200 SRM. (2692821)
